# SDR ASAA2016010114611

- Difficulty date: January 1, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 15,561 hours, 4,560 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC17889
- Condition: Failed
- Location: Apu
- Part time: 4,049 hours, 7,038 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT FL370.  ACFT GROUNDED.  R & R APU FCU REF AMM 49-31-11. OPS AND LEAK CHECKED GOOD.
